Global structure of holomorphic webs on surfaces

Tom 82 / 2008

Vincent Cavalier, Daniel Lehmann Banach Center Publications 82 (2008), 35-44 MSC: 14C21, 53A60. DOI: 10.4064/bc82-0-2

Streszczenie

The webs have been studied mainly locally, near regular points (see a short list of references on the topic in the bibliography). Let $d$ be an integer $\geq 1$. A $d$-web on an open set $U$ of ${\mathbb C}^2$ is a differential equation $F(x,y,y')=0$ with $F(x,y,y')=\sum_{i=0}^da_i(x,y)(y')^{d-i}$, where the coefficients $a_i$ are holomorphic functions, $a_0$ being not identically zero. A regular point is a point $(x,y)$ where the $d$ roots in $y'$ are distinct (near such a point, we have locally $d$ foliations mutually transverse to each other, and caustics appear through the points which are not regular). It happens that many concepts on local webs may be globalized, but not always in an obvious way, and under the condition that they do not depend on local coordinates. The aim of this paper is to make these facts precise and to define the tools necessary for a global study of webs on a holomorphic surface, and in particular on the complex projective plane ${\mathbb P}_2$. Moreover new concepts, inducing new problems, will appear, such as the dicriticality, the irreducibility or the quasi-smoothness, which have no interest locally near a regular point of the web.

Autorzy

  • Vincent CavalierDépartement des Sciences Mathématiques
    CP 051
    Université de Montpellier II
    Place Eugène Bataillon
    F-34095 Montpellier Cedex 5, France
    e-mail
  • Daniel LehmannDépartement des Sciences Mathématiques
    CP 051
    Université de Montpellier II
    Place Eugène Bataillon
    F-34095 Montpellier Cedex 5, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek